MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG TILDA T 53 US; PACING LEAD

BIOTRONIK SE & CO. KG TILDA T 53 US; PACING LEAD
Model Number 382872
Medical Device Problem Codes Fracture (1260); High impedance (1291); Ambient Noise Problem (2877)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Complete Heart Block (2627)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
Livanova/microport provided the following information: the patient is an (b)(6)-year-old gentleman, who has a history of chronic atrial fibrillation, complete heart block and a dual-chamber pacemaker in place.He is pacemaker dependent and has shown evidence of fracture on his rv lead with lead impedance greater than 3000 ohms and evidence of noise leading to inhibition of the pacing.His current device switches to unipolar with the increased impedance as a result.Our plan is to place a temporary wire followed by a new rv lead placement and replacement of pulse generator.

Brand Name
TILDA T 53 US
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
MDR Report Key10224945
Report Number1028232-2020-02684
Device Sequence Number2121173
Product Code NVN
UDI-Device Identifier04035479143343
UDI-Public04035479143343
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model Number382872
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2020
Initial Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;